# SDR WRLA20091101301

- Difficulty date: November 1, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Part number: AEA055213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - ONE CLIP CRACKED ABOUT 1 INCH Y=1341, L31L, LEFT UPPER FUSELAGE TO WING FAIRING SUPPORT QTY=1.  FABRICATED PART IAW EGAT EI W2009P53B-1375 REV 00.  INSTALLED WITH NEW PARTS IAW MD11 SRM 51-33-01.
